# SDR 98ZZZX368

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: JB15307
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK LOSES TIME, RUNS SLOW.  REMOVED AND REPLACED.
